# SDR AALA202201204805

- Difficulty date: January 19, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 60,141 hours, 34,650 cycles
- System (JASC): 2540 · Lavatories
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN CREW REPORTS FIRST CLASS LAVATORY DOOR IS DIFFICULT TOO OPEN/CLOSE. INSPECTED, CLEANED AND LUBED DOOR LATCH / LOCKING MECHANISM. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
